# SDR SWAA2022110950905

- Difficulty date: September 30, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 25 BS 787+12; BS 787+16; BS 807+3; BS 807+10; BS 807+18; BS 827+1-827+4; BS 827+8; BS 827+11-827+13. / [01] PARTIAL STEP 1-10.;[02] COMPLETED ALL STEPS.  THIS FAULT WAS ACCOMPLISHED ON CARD# TTG8Q00F4L7J;[03] VERIFIED STEPS 1-10 AND MEASUREMENT TABLE.
